# SDR SIMA20210102001

- Difficulty date: January 2, 2021
- Submitted: January 3, 2021
- Operation: Air carrier
- Aircraft: N245NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000614
- Aircraft time: 10,318 hours, 6,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST FWD EMERGENCY LIGHT INOPERABLE.  C/A: FOUND FIRST FWD EMERGENCY LIGHT INOPERABLE.  R & R LIGHT IAW AMM 33-50-13.  NO FURTHER DEFECTS NOTED.
